The uniqueness of the L2 association scheme

Shrikhande, S. S. (1959) The uniqueness of the L2 association scheme Annals of Mathematical Statistics, 30 (3). pp. 781-798. ISSN 0003-4851

Full text not available from this repository.

Official URL:


The L2 association scheme for a class of partially balanced incomplete block designs determines the parameters of the second kind. This paper considers the converse problem: do these parameters imply the L2 association scheme? Necessary conditions for the existence of such designs are also obtained.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
ID Code:74076
Deposited On:08 Dec 2011 12:21
Last Modified:08 Dec 2011 12:21

Repository Staff Only: item control page